# SDR AALA202206103640

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A300*
- Aircraft serial: 5244
- Aircraft time: 30,877 hours, 12,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WRONG COLOR SEAT-MOUNTED EMERGENCY LIGHT INSTALLED AT SEAT 21C. **SUPPLEMENTAL REPORT FOR AALA202206093640: INSTALLED CORRECT COLOR EMERGENCY EXIT LIGHT LENS AT SEAT 21C AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00.** (CLOSED)
